MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE
Model Number DLA19
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2016 a patient received a mitroflow dla19 as part of an avr.The manufacturer was notified via the patient tracking system that the device was explanted on (b)(6) 2019 and replaced with a perceval pvs21 sutureless aortic heart valve implant.No further information was received.
 
Additional Manufacturer Narrative
The manufacturer made several attempts to contact the physician for additional information and no further information was received.The manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # dla19, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova canada corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a dla19 mitroflow aortic pericardial heart valve at the time of manufacture and release.Because no further information is available and the device is not available no further investigations are possible and the root cause can not be determined at this time.If further information is received at a later date the manufacturer will update the competent authority and reassess the case.

Brand Name
MITROFLOW DLA
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key9349479
Report Number1718850-2019-01177
Device Sequence Number19440943
Product Code LWR
UDI-Device Identifier00896208000153
UDI-Public(01)00896208000153(240)DLA19(17)160630
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
Report Date (Section F) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model NumberDLA19
Device Catalogue NumberDLA19
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/22/2019
Device Age62 MO
Event Location Hospital
Date Report to Manufacturer10/22/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR